so when this happens mainly in the morning then afternoon but i start to have muscle contractions in my arms hands legs feet where they just keep bending and i cant stop it then i get more frustrated and angry im on clonidine prozac and atarax but prozac i had bad reactions so got off it but the clonidine 1mg once daily helps for 2 hours then it starts again i have been diagnosed in my past when adhd but my doctor hasnt said anything about treatment for that and shes only the pa assistant so i dont know if she knows what shes doing what do i do its been 3 weeks since it started but seems to get worse day after day
Perhaps you should make an appointment with a good psychiatrist? This sounds incredibly unpleasant, and also sounds like symptoms of anxiety and depression.
Are you anxious and or depressed?
I've no idea what the physical reactions are, yet I do know anxiety sure can wreak havoc with one's system!
Best wishes to you and let us know how you are doing,
The involuntary movements of your arms and legs could be a serious side effect of the atarax and needs to be addressed by the doctor right away. You also need to have the doctor address the ADHD. Please get into see a doctor such as what sweetlemon recommended. You need a proper evaluation and don't be afraid to speak up about the previous ADHA diagnosis, racing thoughts, and involuntary body movements.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jan 2011 • 2 answers
Posted 23 Dec 2012 • 2 answers
Posted 19 Dec 2013 • 11 answers
Seroquel - Will this help with my concentrate and racing thoughts and being distracted by everything
Posted 20 Aug 2016 • 2 answers
Posted 22 Jan 2017 • 4 answers